×

Found 23 Documents (Results 1–23)

100
MathJax

Gaussian random band matrices and operator-values free probability theory. (English) Zbl 0937.46058

Alicki, Robert (ed.) et al., Quantum probability. Workshop, Gdańsk, Poland, July 1-6, 1997. Warsaw: Polish Academy of Sciences, Institute of Mathematics, Banach Cent. Publ. 43, 359-368 (1998).
MSC:  46L53 46L35 60H25
PDF BibTeX XML Cite
Full Text: EuDML

Asymptotic algebra and outer conjugacy classes of automorphisms of factors. (English. Russian original) Zbl 0513.46040

Math. USSR, Izv. 16, 457-477 (1981); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 44, 510-532 (1980).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification